Article citationsMore>>

K. Qureshi, “On the Degree of Approximation of Conjugate of Function Belonging to the Lipschitz Class by Means of Conjugate Series,” Indian Journal of Pure and Applied Mathematics, Vol. 12, No. 9, 1981, pp. 1120-1123.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.